# SDR DL76L954186

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Ail Lock Act
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON LOCKOUT MSG ON EICAS, DIVERTED CVG.  FOUND BROKEN WIRE ON CANNON PLUG FOR RT AILERON LOCK ACTUATOR.  REPAIRED WIRE, OPERATION NORMAL.
